Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the conjecture of Birch and Swinnerton-Dyer

Author: Cristian D. Gonzalez-Avilés
Journal: Trans. Amer. Math. Soc. 349 (1997), 4181-4200
MSC (1991): Primary 11G40, 11G05
MathSciNet review: 1390036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we complete Rubin's partial verification of the conjecture for a large class of elliptic curves with complex multiplication by ${\mathbb {Q}}(\sqrt {-7})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11G40, 11G05

Retrieve articles in all journals with MSC (1991): 11G40, 11G05

Additional Information

Cristian D. Gonzalez-Avilés
Affiliation: Facultad de Ciencias, Universidad de Chile, Casilla 653, Santiago, Chile

PII: S 0002-9947(97)01762-5
Received by editor(s): May 19, 1995
Received by editor(s) in revised form: March 6, 1996
Additional Notes: Supported by Fondecyt, proyecto no. 1950543.
Dedicated: A mis padres
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia